# SDR F3LA97108

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Contl Valve
- Part number: 3964421
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 401 - AIR TURN BACK.  FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE.  MAINTENANCE PLACARDED THE RIGHT PACK HIGH FLOW MODE PER MEL 21-2-1.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED WHEN IT IS AVAILABLE.  THIS MRR IS A SUPPLEMENT TO CLOSE MRR NR F3LA-97-099.  ON 4-6-97, MAINTENANCE REPLACED THE RIGHT FLOW CONTROL VALVE AND SYSTEM CHECKED OKAY.  (X)
